| Model Number |
METRIX AIR |
| Medical Device Problem Code |
Incorrect Or Inadequate Test Results (2456)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
Event or Problem Description
Consumer reported complaint for erratic blood glucose results.Spouse is calling on behalf of the customer.The customer is concerned with results obtained of 106 and 266mg/dl.The expected fasting blood glucose test result range is 115 to 140mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 1/21/2019 and open vial date is less than 4 months ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Test were made on the same hand, different finger.Unknown if results are fasting or non-fasting.